# SDR AWXA200600116

- Difficulty date: December 22, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 69439341
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CLIP CRACKED, .25 INCHES, AT BS 787 AND BL 19R.  MAINTENANCE REMOVED CRACKED CLIP AND FORMED REPLACEMENT CLIP IAW BOEING 737-300 SRM 51-40-02-0G AND B737 DWG 69-43934.  INSTALLED REPAIR PARTS AT BS 787 AND BL 19R IAW BOEING 737-300 SRM 51-40-02-0G.
